# SDR AALA201804180008

- Difficulty date: April 11, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Worn
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LATCH DOUBLER FOR PNEUMATIC DOOR,  IN THE RIGHT AIRCRAFT BAY IS WORN.  REPAIRED THE DOUBLER IAW SRM 57-10-13-2R, AND EA #278971.
